| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the remote monitor had unsuccessful daily wireless audit (dwa).It was also reported that the remote monitor remains frozen and beeping on telemetry phase when sending manual transmission.It was mentioned that the remote monitor was not picking up signal with the implantable cardiac monitor (icm).It was verified that the remote monitor remained set up.Troubleshooting steps were taken to no avail.The patient management database confirmed that the remote monitor sent a successful transmission since the date of the call.The patient was referred to clinic.The monitor remains in use.No patient complications have been reported as a result of this event.